Alert archive / Georgia / Small Craft Advisories in 2012

Small Craft Advisory 17, NWS Charleston, SC

February 22, 2012

NWS Charleston, SC issued this small craft advisory at Feb 22, 2012, 3:54 AM EST. It took effect at Feb 22, 2012, 8:00 PM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 22, 2012, 3:54 AM EST (08:54 UTC)
In effect from
Feb 22, 2012, 8:00 PM EST
Expired
Feb 23, 2012, 10:00 AM EST
In force
14 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WHUS72 KCHS 220854
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
354 AM EST WED FEB 22 2012

AMZ350-221700-
/O.NEW.KCHS.SC.Y.0017.120223T0100Z-120223T1500Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
354 AM EST WED FEB 22 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
10 AM EST THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-221700-
/O.NEW.KCHS.SC.Y.0017.120223T0100Z-120223T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
354 AM EST WED FEB 22 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
10 AM EST THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
337 
WHUS72 KCHS 221552
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1052 AM EST WED FEB 22 2012

AMZ350-230000-
/O.CON.KCHS.SC.Y.0017.120223T0100Z-120223T1500Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1052 AM EST WED FEB 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 10 AM EST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 10 AM EST THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-230000-
/O.CON.KCHS.SC.Y.0017.120223T0100Z-120223T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1052 AM EST WED FEB 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 10 AM EST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 10 AM EST THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
682 
WHUS72 KCHS 222122
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
422 PM EST WED FEB 22 2012

AMZ350-230530-
/O.CON.KCHS.SC.Y.0017.120223T0100Z-120223T1500Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
422 PM EST WED FEB 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 10 AM EST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 10 AM EST THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-230530-
/O.CON.KCHS.SC.Y.0017.120223T0100Z-120223T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
422 PM EST WED FEB 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 10 AM EST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 10 AM EST THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
766 
WHUS72 KCHS 230018
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
718 PM EST WED FEB 22 2012

AMZ350-230830-
/O.CON.KCHS.SC.Y.0017.120223T0100Z-120223T1500Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
718 PM EST WED FEB 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-230830-
/O.CON.KCHS.SC.Y.0017.120223T0100Z-120223T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
718 PM EST WED FEB 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
009 
WHUS72 KCHS 230256
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
956 PM EST WED FEB 22 2012

AMZ350-231100-
/O.CON.KCHS.SC.Y.0017.000000T0000Z-120223T1500Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
956 PM EST WED FEB 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-231100-
/O.CON.KCHS.SC.Y.0017.000000T0000Z-120223T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
956 PM EST WED FEB 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
379 
WHUS72 KCHS 230857
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
357 AM EST THU FEB 23 2012

AMZ350-231500-
/O.CON.KCHS.SC.Y.0017.000000T0000Z-120223T1500Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
357 AM EST THU FEB 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-231500-
/O.CON.KCHS.SC.Y.0017.000000T0000Z-120223T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
357 AM EST THU FEB 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
741 
WHUS72 KCHS 231444
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
944 AM EST THU FEB 23 2012

AMZ350-231545-
/O.EXP.KCHS.SC.Y.0017.000000T0000Z-120223T1500Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
944 AM EST THU FEB 23 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING. 

$$

AMZ374-231545-
/O.EXP.KCHS.SC.Y.0017.000000T0000Z-120223T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
944 AM EST THU FEB 23 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Feb 22, 1:10 AM EST, 2 hours 44 minutes earlier.

Area forecast discussion, Feb 22, 1:10 AM EST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
110 AM EST WED FEB 22 2012

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO DRIFT INTO THE ATLANTIC
OVERNIGHT...WHILE A WEAK COASTAL TROUGH SHIFTS AWAY FROM THE
AREA. HIGH PRESSURE WILL REMAIN TO THE SOUTH THROUGH LATE IN THE
WEEK...AS A COLD FRONT STEADILY APPROACHES THE REGION FROM THE
WEST. THE COLD FRONT WILL SWEEP THROUGH THE AREA LATE FRIDAY OR
FRIDAY NIGHT...FOLLOWED BY HIGH PRESSURE BUILDING IN FOR THE
WEEKEND INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
WITH HIGH PRESSURE SITTING OFFSHORE...THE LOW-LEVEL PRESSURE
GRADIENT REMAINS STRONG ENOUGH TO KEEP A FEW KNOTS OF WIND IN MANY
AREAS. WE EXPECT TO SEE SOME DECOUPLING INLAND DURING THE NEXT FEW
HOURS ALTHOUGH NEAR THE COAST THE WINDS WILL PROBABLY NEVER
COMPLETE DIE OFF. PATCHY FOG IS POSSIBLE ESPECIALLY OVER INLAND
SOUTHEAST GA LATE TONIGHT. LOWS WILL BE IN THE MIDDLE 40S.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY/...
MODEL SOLUTIONS ARE IN GOOD AGREEMENT THROUGH THURSDAY NIGHT...WITH
SOLUTIONS THEN DIVERGING WITH RESPECT TO THE DETAILS CONCERNING THE
APPROACH AND EVENTUAL PASSAGE OF A COLD FRONT FRIDAY/FRIDAY NIGHT.
OVERALL...CONFIDENCE THROUGH THE PERIOD IS CLOSE TO NORMAL.

SURFACE HIGH PRESSURE SOUTH OF THE FORECAST AREA WILL REMAIN THE
DOMINANT WEATHER FEATURE THROUGH THURSDAY. OVERALL...LIMITED
MOISTURE IN PLACE SHOULD RESULT IN RATHER LOW RAIN PROBABILITIES AND
WILL KEEP THE FORECAST RAIN FREE THROUGH THURSDAY FOR THE MOST PART.
THE EXCEPTION WILL BE ON THURSDAY EVENING WHEN THE MODELS ALL SHOW
AN UPPER LEVEL DISTURBANCE SWINGING THROUGH THE REGION WITH SOME
DECENT UPPER LEVEL FORCING FOR ASCENT PROVIDED BY A SHORTWAVE TROUGH
AND THE RIGHT REAR QUAD OF A 150+ KNOT H25 JET. DESPITE THE GOOD
FORCING...THE DEEPEST MOISTURE WILL REMAIN TO THE NORTH AND SOUTH
OF THE FORECAST AREA AND AS A RESULT WILL LOWER POPS INTO THE SLIGHT
CHANCE RANGE FOR WEDNESDAY EVENING.

DEEPER MOISTURE WILL BEGIN TO ENCROACH ON THE AREA THURSDAY NIGHT AS
A COLD FRONT APPROACHES FROM THE WEST. WILL CARRY A RAIN FREE
FORECAST THURSDAY EVENING...WITH SLIGHT CHANCE/LOW CHANCE POPS
PRIMARILY LIMITED TO NORTHWESTERN TWO THIRDS OF THE FORECAST AREA
AFTER MIDNIGHT THURSDAY.

DETAILS WITH RESPECT TO THE UPCOMING COLD FRONTAL PASSAGE REMAIN
VERY UNCERTAIN...WITH THE ECMWF SUGGESTING THE POTENTIAL FOR SEVERE
WEATHER...WITH THE OTHER OPERATIONAL SOLUTIONS MUCH LESS
ENTHUSIASTIC ABOUT THIS POSSIBILITY. GIVEN THE UNCERTAINTIES IN THE
FORECAST...WILL CARRY CHANCE POPS ACROSS THE AREA AND INTRODUCE A
MENTION OF THUNDER IN THE FORECAST AS WELL. IF EVERYTHING MANAGES TO
COME TOGETHER AS SUGGESTED BY THE ECMWF...THIS COULD POTENTIALLY BE
A HIGH IMPACT EVENT ACROSS THE AREA AND AS A RESULT...THIS WILL BE
WHERE FORECAST ATTENTION WILL BE FOCUSED OVER THE NEXT COUPLE OF
DAYS.

UNSEASONABLY WARM TEMPERATURES ARE EXPECTED THROUGH THE
PERIOD...WITH HIGHS IN THE 70S AND LOWS IN THE 50S AND 60S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A STRONG COLD FRONT WILL PUSH OFFSHORE FRIDAY NIGHT WITH COOL HIGH
PRESSURE BUILDING IN FOR THE WEEKEND THROUGH EARLY NEXT WEEK.
TEMPERATURES WILL BE NEAR NORMAL SATURDAY THROUGH SUNDAY...THEN A
WARM-UP IS EXPECTED NEXT WEEK AS THE HIGH SHIFTS OFFSHORE AND A
SOUTHERLY FLOW KICKS IN. THE NEXT SYSTEM COULD APPROACH LATE NEXT
TUESDAY.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
FOG POTENTIAL IS THE MAIN AVIATION CONCERN THROUGH SUNRISE.
GUIDANCE REMAINS SOMEWHAT SPLIT REGARDING THE CHANCES FOR
SIGNIFICANT FOG AT CHS AND SAV...HOWEVER IT DOES APPEAR THE
GREATEST RISK WILL BE INLAND FROM THE TERMINALS. MOISTURE IS A BIT
HIGHER OVER SOUTHEAST GA AND SOME VSBY RESTRICTIONS HAVE POPPED UP
FARTHER TO THE SW. WE INCLUDED PREVAILING MVFR VSBY AT SAV AROUND
DAYBREAK WITH ONLY A TEMPO FOR MVFR FOG AT CHS DUE TO LOWER
CONFIDENCE. ANY FOG SHOULD QUICKLY BURN OFF AFTER SUNRISE TODAY. A
WARM FRONT LIFTING NORTH TONIGHT MAY ALLOW FOR RESTRICTED CEILINGS
AND PERHAPS VSBYS AFTER 06Z...ALONG WITH ISOLATED SHOWERS.

EXTENDED AVIATION OUTLOOK...MVFR OR LOWER CIGS/VSBYS POSSIBLE LATE
TONIGHT AND AGAIN THURSDAY NIGHT IN FOG/STRATUS. MVFR CONDITIONS
WILL BE POSSIBLE AGAIN FRIDAY AFTERNOON/EVENING IN SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS AS A COLD FRONT MOVES THROUGH
THE AREA. GUSTY WINDS APPEAR A GOOD BET THURSDAY THROUGH SATURDAY
MAINLY DURING THE LATE MORNING AND AFTERNOON HOURS.

&&

.MARINE...
LATEST SURFACE WIND ANALYSIS INDICATES A WEAK COASTAL TROUGH
FORMING ON THE WESTERN PERIPHERY OF DEPARTING HIGH PRESSURE OVER
THE ATLANTIC. THIS TROUGH IS EXPECTED TO LIFT AWAY FROM THE WATERS
DURING THE LATE EVENING AND OVERNIGHT HOURS...ALLOWING WINDS TO
SLOWLY VEER TO THE SOUTH AND SOUTHWEST. WIND SPEEDS ARE EXPECTED
TO REMAIN 15 KT OR LESS.

WEDNESDAY THROUGH SUNDAY...SOUTH-SOUTHWEST WINDS WILL INCREASE
OVER THE WATERS WEDNESDAY NIGHT THROUGH FRIDAY IN ADVANCE OF AN
APPROACHING COLD FRONT. SMALL CRAFT ADVISORIES MAY BE NEEDED FOR
THE WATERS OUTSIDE OF CHARLESTON HARBOR WEDNESDAY NIGHT AND AGAIN
THURSDAY NIGHT...DUE TO GUSTS REACHING SMALL CRAFT THRESHOLDS. IN
CHARLESTON HARBOR...GUSTS MAY REACH SMALL CRAFT LEVELS BOTH
THURSDAY AND FRIDAY...MAINLY DURING THE LATE MORNING AND AFTERNOON
HOURS. SMALL CRAFT CONDITIONS APPEAR MORE LIKELY FRIDAY NIGHT INTO
SATURDAY MORNING IN A STRONG COLD AIR ADVECTION REGIME FOLLOWING A
COLD FRONTAL PASSAGE. IMPROVING CONDITIONS ARE EXPECTED SATURDAY
NIGHT AND SUNDAY WITH WINDS AND SEAS REMAINING BELOW ADVISORY
LEVELS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

JRL

Nearby

Small Craft Advisories in Georgia, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.